# SDR SWAA061385

- Difficulty date: April 24, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 33,295 hours, 27,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND STRINGER SPLICE CRACKED AT BS 360, STR 4L.  REMOVED AND REPLACED STRINGER SPLICE PER SRM.
